Imperial College London

Dr Dan Goodman

Faculty of EngineeringDepartment of Electrical and Electronic Engineering

Lecturer
 
 
 
//

Contact

 

+44 (0)20 7594 6264d.goodman Website

 
 
//

Location

 

1001Electrical EngineeringSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Goodman:2006:10.1090/S1088-4173-06-00133-0,
author = {Goodman, D},
doi = {10.1090/S1088-4173-06-00133-0},
journal = {Conformal Geometry and Dynamics},
pages = {136--158},
title = {Spirals in the boundary of slices of quasi-fuchsian space},
url = {http://dx.doi.org/10.1090/S1088-4173-06-00133-0},
volume = {10},
year = {2006}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AB - We prove that the Bers and Maskit slices of the quasi-Fuchsian space of a once-punctured torus have a dense, uncountable set of points in their boundaries about which the boundary spirals infinitely. © 2006 American Mathematical Society.
AU - Goodman,D
DO - 10.1090/S1088-4173-06-00133-0
EP - 158
PY - 2006///
SP - 136
TI - Spirals in the boundary of slices of quasi-fuchsian space
T2 - Conformal Geometry and Dynamics
UR - http://dx.doi.org/10.1090/S1088-4173-06-00133-0
VL - 10
ER -